# SDR FDEA202205181254

- Difficulty date: May 18, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N792FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26697
- Aircraft time: 75,134 hours, 28,091 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N240134
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AGING AIRCRAFT INSPECTION, FOUND EXISTING COMPOSITE REPAIR WITH WORN MARK, LOCATED ON RIGHT WING   INBOARD MAIN FLAP OUTBOARD CORNER, UPPER SURFACE, MF STA 300.38 REPAIRED RIGHT WING INBOARD MAIN FLAP UPPER SKIN PANEL IAW FEDEX E. A. # F-5750-T0368450 TITLE:   WINGS-FLIGHT SURFACES- RH MAIN INBD FLAP, UPPER SKIN, MF STA 299, BLEND AREA.
